MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 380MM/LEFT - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 380MM/LEFT - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.159S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history review: part number: 04.037.159s, 11mm/130 deg ti cann tfna 380mm/left- sterile.Lot number: h476351 (sterile).Lot quantity: (b)(4).Manufacturing location: (b)(4).Manufacturing date: 17-oct-2017.Expiration date: 30-sep-2027.Work order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log was reviewed and determined to be conforming.Packaging bom was reviewed and found to be conforming with no deviations to normal packaging identified.(b)(4) supplied by (b)(4) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component parts reviewed: component parts were not reviewed as the reported complaint condition of ¿removal due to infection¿ does not indicate breakage of the nail or any of its components.Therefore, review of the nail assembly component dhrs would not be relevant to the reported complaint condition.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Hardware removal and surgical/medical intervention.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a removal of one (1) titanium cannulated trochanteric femoral nail advanced (tfna) nail, one (1) trochanteric femoral nail advanced (tfna) screw, and two (2) unknown 5mm locking screws due to infection and placement of antibiotic spacer.The date of original implant was on (b)(6) 2018.Procedure was successfully completed.Patient outcome was good.This is report 1 of 4 for (b)(4).

Brand Name
11MM/130 DEG TI CANN TFNA 380MM/LEFT - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8758156
Report Number2939274-2019-59007
Device Sequence Number2040733
Product Code HSB
UDI-Device Identifier10886982096678
UDI-Public(01)10886982096678
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model Number04.037.159S
Device Catalogue Number04.037.159S
Device Lot NumberH476351
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date07/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight58